Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 48, NWS Louisville, KY

March 23, 2011Adair County, Casey County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 23, 2011, 4:10 PM CDT for Adair County, Casey County, Kentucky. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2011, 4:10 PM CDT (21:10 UTC)
Expired
Mar 23, 2011, 4:45 PM CDT
In force
35 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, KY, Casey County, KY

The radar

The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 4:17 PM CDTHAIL 1Knifely, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 12:13 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WUUS53 KLMK 232110
SVRLMK
KYC001-045-232145-
/O.NEW.KLMK.SV.W.0048.110323T2110Z-110323T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
510 PM EDT WED MAR 23 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...  
  WEST CENTRAL CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 545 PM EDT/445 PM CDT/

* AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS AROUND 60 MPH.  THIS STORM WAS LOCATED NEAR
  KNIFLEY...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  LIBERTY...
  KNIFLEY AND CASEY CREEK...
  BARNETT SPRINGS AND CLEMENTSVILLE...
  CRESTON AND PELLYTON...
  RHEBER AND RUBERT FORD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3723 8530 3726 8525 3726 8522 3728 8519
      3730 8519 3731 8517 3732 8486 3718 8501
TIME...MOT...LOC 2109Z 271DEG 36KT 3726 8526
WIND...HAIL 60MPH 1.00IN

$$

TWF
1 follow-up statement
838 
WWUS53 KLMK 232128
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM EDT WED MAR 23 2011

KYC001-045-232145-
/O.CON.KLMK.SV.W.0048.000000T0000Z-110323T2145Z/
CASEY KY-ADAIR KY-
528 PM EDT WED MAR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM
EDT/445 PM CDT/ FOR NORTHEASTERN ADAIR AND CENTRAL CASEY COUNTIES...

AT 412 PM CDT...QUARTER SIZED HAIL WAS REPORTED IN KNIFELY...IN 
NORTHERN ADAIR COUNTY. THIS STORM WAS LOCATED NEAR BARNETT 
SPRINGS...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
CENTRAL CASEY AND NORTHEASTERN ADAIR COUNTIES.

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3721 8516 3731 8511 3732 8486 3718 8501
TIME...MOT...LOC 2127Z 271DEG 36KT 3726 8503
WIND...HAIL <50MPH <.50IN

$$

JSD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:02 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Mar 23, 2:02 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 PM EDT WED MAR 23 2011

.SHORT TERM (TONIGHT AND THURSDAY)...

TIMING THE CURRENT LINE OF STORMS ON RADAR IT APPEARS THE LINE
SHOULD BE IN THE LAKE CUMBERLAND REGION AROUND 00Z WITH COLD FROPA
WITHIN A COUPLE HOURS THEREAFTER. WILL USE THIS TIMING IN THE GRIDS.

BEHIND THE STORMS AND FRONT A BRIEF PERIOD OF PARTLY CLOUDY SKIES
WILL BE POSSIBLE BUT THE LARGE LOW CLOUD FIELD SEEN OVER THE UPPER
MIDWEST TODAY IS THEN EXPECTED TO SWEEP IN FOR THE OVERNIGHT HOURS
AND INTO THURSDAY MORNING. A FEW SPRINKLES OR PATCHES OF LIGHT RAIN
WILL BE POSSIBLE. HAVE BROUGHT MIN TEMPS UP TONIGHT A BIT WITH MORE
CLOUD COVER EXPECTED.

THURSDAY WILL BE COMPLETELY DIFFERENT FROM TODAY. PLENTY OF CLOUDS
IN THE MORNING WILL HELP TO KEEP TEMPERATURES DOWN AS ALREADY COLD
AIR SWEEPS IN. PARTIAL SUNSHINE IS EXPECTED IN THE AFTERNOON BUT MAX
TEMPERATURES SHOULD STILL ONLY BE IN THE 40S. NORTH WINDS AROUND 10
MPH WILL GIVE WIND CHILLS IN THE 30S. A FEW SPRINKLES OR PATCHES OF
LIGHT RAIN WILL BE POSSIBLE AS WELL...ESPECIALLY IN SOUTHERN INDIANA
AND THE KENTUCKY BLUE GRASS.

.LONG TERM (THURSDAY NIGHT - WEDNESDAY)...

WILL KEEP THIS SHORT AS THE FOCUS THIS AFTERNOON IS MAINLY ON THE
SEVERE WEATHER POTENTIAL TODAY. THE LONG TERM WILL START OFF DRY
WITH HIGH PRESSURE RIDGING IN FROM THE NORTHWEST. SKIES WILL BECOME
PARTLY CLOUDY TO MOSTLY CLEAR OVERNIGHT. WITH THE COLD AIR MASS IN
PLACE AND DECENT RADIATIVE COOLING TEMPS WILL DROP INTO THE UPPER
20S TO LOWER 30S FRIDAY MORNING.

ON FRIDAY A LOW PRESSURE SYSTEM WILL BEGIN TO DEVELOP OVER THE
WESTERN PLAINS. A WARM FRONT ASSOCIATED WITH THIS LOW WILL PUSH
NORTH INTO TENNESSEE FRIDAY AFTERNOON. THE LOW WILL TRACK ACROSS
SOUTH CENTRAL KENTUCKY EARLY SUNDAY MORNING. OVERRUNNING
PRECIPITATION LOOKS TO SPREAD INTO WESTERN PARTS OF THE FORECAST
AREA ON FRIDAY AFTERNOON WITH MORE WIDESPREAD SHOWERS DEVELOPING
FRIDAY NIGHT AND CONTINUING THROUGH THE WEEKEND. THE BEST CHANCE FOR
RAIN FRIDAY NIGHT AND SATURDAY LOOKS TO BE ACROSS SOUTH CENTRAL
KENTUCKY NEARER TO THE WARM FRONT. THOUGH THUNDERSTORMS DO NOT LOOK
LIKELY ON SATURDAY SOME ELEVATED STORMS WILL BE POSSIBLE SO WILL
KEEP IN A MENTION OF ISOLATED THUNDERSTORMS. THE RAIN WILL QUICKLY
DEPART ON SUNDAY WITH A RIDGE OF HIGH PRESSURE QUICKLY MOVING
THROUGH SUNDAY NIGHT. TEMPERATURES WILL REMAIN ON THE COOL SIDE WITH
THIS SYSTEM AS MOST OF THE FORECAST AREA WILL BE ON THE NORTH SIDE
OF THE WARM FRONT. WILL LEAVE OUT A MENTION OF A RASN MIX FOR NOW ON
SATURDAY NIGHT AS PRECIPITATION SHOULD BE ENDING ACROSS THE AREA.
HOWEVER A FEW FLAKES MAY BE POSSIBLE AS TEMPS DROP OVERNIGHT OVER
SOUTHERN INDIANA.

ANOTHER AREA OF LOW PRESSURE WILL DEVELOP AND CROSS THE REGION
MONDAY NIGHT/TUESDAY MORNING. THE LATEST RUN OF THE GFS IS MUCH
WEAKER AND FARTHER SOUTH WITH THIS SYSTEM. WILL CONTINUE WITH A
CHANCE OF PRECIPITATION ACROSS THE FORECAST AREA MONDAY THROUGH
TUESDAY NIGHT. WITH TEMPERATURES REMAINING ON THE COLD SIDE WE COULD
SEE A MIX OF RA/SN MONDAY NIGHT AND TUESDAY NIGHT. HOWEVER THIS WILL
BE HIGHLY DEPENDENT ON THE TRACK AND INTENSITY OF THIS SYSTEM. WILL
HAVE TO CONTINUE TO MONITOR THIS OVER THE COMING DAYS.

&&

.AVIATION (18Z TAF ISSUANCE)...

AT 16Z A SURFACE LOW WAS CENTERED JUST NORTH OF INDIANAPOLIS WITH A
COLD FRONT REACHING SOUTHWEST TO DALLAS. THE CU FIELD IS NOW WELL
ESTABLISHED AND SCATTERED THUNDERSTORMS ARE EXPECTED TO SPROUT THIS
AFTERNOON...WITH THE MOST COVERAGE DURING THE MIDDLE AND LATE
AFTERNOON HOURS. STORMS WILL BEGIN TO DIMINISH WITH THE SETTING OF
THE SUN THIS EVENING AND BE SWEPT OUT OF THE AREA COMPLETELY BY THE
COLD FRONT. LOW CLOUDS ARE EXPECTED TO SURGE IN BEHIND THE FRONT AND
CONTINUE INTO THURSDAY MORNING...AND MAY BE ON THE HIGH END OF MFVR.

SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON WITH A FEW GUSTS TO
30KT POSSIBLE. THE FRONT WILL SWITCH WINDS AROUND TO THE NORTHWEST
THIS EVENING BUT AT LOWER SPEEDS IN THE 9 TO 14KT RANGE. WINDS WILL
VERY SLOWLY DECREASE THURSDAY AND WILL REMAIN OUT OF THE NORTHWEST.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........13
LONG TERM.........EER
AVIATION..........13
Hazardous weather outlook, Mar 23, 4:00 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
500 PM EDT WED MAR 23 2011

KYZ023>031-033>043-045>049-053>057-061>067-070>078-081-082-242100-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-
BULLITT KY-JEFFERSON KY-OLDHAM KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
500 PM EDT WED MAR 23 2011 /400 PM CDT WED MAR 23 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

A TORNADO WATCH IS IN EFFECT UNTIL 9PM EDT...8PM CDT.

SEVERE STORMS WILL CONTINUE THIS EVENING AS A COLD FRONT MOVES
FROM WEST TO EAST ACROSS THE REGION. THE MAIN THREATS WITH THESE
STORMS... ESPECIALLY ALONG AND EAST OF THE I 65 CORRIDOR AND SOUTH
OF THE OHIO RIVER...WILL BE VERY LARGE HAIL AND DAMAGING WINDS. AN
ISOLATED TORNADO CANNOT BE RULED OUT. ESPECIALLY DANGEROUS
LIGHTNING WILL ALSO ACCOMPANY ANY THUNDERSTORM...ALONG WITH BRIEF
HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AS A STORM SYSTEM
TRACKS ACROSS THE TENNESSEE VALLEY. THE BEST CHANCE FOR STORMS WILL
BE ACROSS SOUTH-CENTRAL KENTUCKY SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS WILL BE NEEDED THIS EVENING.

INZ076>079-083-084-089>092-KYZ032-242100-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-TRIMBLE KY-
500 PM EDT WED MAR 23 2011 /400 PM CDT WED MAR 23 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

AN ISOLATED THUNDERSTORM WILL BE POSSIBLE EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AS A STORM SYSTEM
TRACKS ACROSS THE TENNESSEE VALLEY. THE BEST CHANCE FOR STORMS WILL
BE ACROSS SOUTH-CENTRAL KENTUCKY SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Mar 23, 3:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
457 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             FREDRICKTOWN            37.75N  85.33W
03/23/2011  E0.50 INCH       WASHINGTON         KY   PUBLIC

&&

EVENT NUMBER LMK1100224

LG
Local storm report, Mar 23, 4:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
500 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             MCQUADY                 37.70N  86.52W
03/23/2011  E1.00 INCH       BRECKINRIDGE       KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1100225

LG
Local storm report, Mar 23, 4:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
503 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             5 E HARDINSBURG         37.78N  86.36W
03/23/2011  E1.00 INCH       BRECKINRIDGE       KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1100226

LG
Special weather statement, Mar 23, 4:03 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
503 PM EDT WED MAR 23 2011

KYZ027-028-045-053-232130-
GRAYSON-HARDIN-LARUE-NELSON-
503 PM EDT WED MAR 23 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES EAST OF LEITCHFIELD...AND MOVING EAST AT
45 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA
OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HODGENVILLE...
  NOLIN AND SONORA...
  TONIEVILLE AND TANNER...
  MATHERS MILL AND BOUNDARY OAK...
  LEAFDALE AND JERICHO...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
81 AND 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.

&&

LAT...LON 3767 8559 3752 8554 3748 8614 3762 8616
TIME...MOT...LOC 2059Z 264DEG 37KT 3754 8602

JDG
Special weather statement, Mar 23, 4:07 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
507 PM EDT WED MAR 23 2011

KYZ071>074-232130-
ALLEN-BARREN-SIMPSON-WARREN-
407 PM CDT WED MAR 23 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...
PENNY SIZE HAIL...AND GUSTY WINDS...

AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF THREE SPRINGS...AND MOVING
NORTHEAST AT 50 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL RATES OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...
ARE EXPECTED WITH THIS STORM.

  GREENHILL AND ALVATON...
  MOTLEY AND CLAYPOOL...
  MARTINSVILLE AND BERRY STORE...
  RAILTON AND RED CROSS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR A LAKE...RIVER...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A
THUNDERSTORM.

&&

LAT...LON 3702 8608 3684 8602 3676 8655 3687 8658
TIME...MOT...LOC 2106Z 250DEG 43KT 3685 8646

JDG
Local storm report, Mar 23, 4:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             GREENSBURG              37.26N  85.50W
03/23/2011  E0.50 INCH       GREEN              KY   TRAINED SPOTTER

            SPOTTER REPORTED HAIL COVERING THE GROUND

&&

EVENT NUMBER LMK1100227

LG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 1:14 PM CDTSpecial Weather StatementLMKNelson31 min
Mar 23, 1:45 PM CDTSpecial Weather StatementLMKNelson, Washington30 min
Mar 23, 1:51 PM CDTSevere Thunderstorm WarningLMKTrimble24 min
Mar 23, 2:15 PM CDTSevere Thunderstorm WarningLMKTrimble23 min
Mar 23, 2:18 PM CDTSpecial Weather StatementLMKBreckinridge, Bullitt, Spencer27 min
Mar 23, 2:22 PM CDTSpecial Weather StatementLMKJessamine, Mercer23 min
Mar 23, 2:35 PM CDTSevere Thunderstorm WarningLMKHardin25 min
Mar 23, 2:36 PM CDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison, Mercer, Woodford24 min
Mar 23, 2:40 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock20 min
Mar 23, 2:41 PM CDTSevere Thunderstorm WarningLMKHardin34 min
Mar 23, 2:52 PM CDTSpecial Weather StatementLMKAnderson, Nelson, Woodford38 min
Mar 23, 3:02 PM CDTSpecial Weather StatementLMKClark13 min
Mar 23, 3:08 PM CDTSpecial Weather StatementLMKEdmonson, Hart22 min
Mar 23, 3:21 PM CDTSpecial Weather StatementLMKEdmonson24 min
Mar 23, 3:25 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Marion, Mercer, Nelson, Washington35 min
Mar 23, 3:29 PM CDTSpecial Weather StatementLMKFranklin, Shelby31 min
Mar 23, 3:31 PM CDTSpecial Weather StatementLMKClark, Jessamine29 min
Mar 23, 3:36 PM CDTSpecial Weather StatementLMKGreen, Taylor24 min
Mar 23, 3:43 PM CDTSevere Thunderstorm WarningLMKGarrard, Jessamine, Madison, Mercer, Woodford27 min
Mar 23, 3:43 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor30 min
Mar 23, 3:46 PM CDTSpecial Weather StatementLMKFranklin, Harrison, Scott44 min
Mar 23, 3:59 PM CDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington31 min
Mar 23, 4:03 PM CDTSpecial Weather StatementLMKLarue27 min
Mar 23, 4:07 PM CDTSpecial Weather StatementLMKWarren23 min
Mar 23, 4:11 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion26 min
Mar 23, 4:12 PM CDTSpecial Weather StatementLMKAdair, Green48 min
Mar 23, 4:18 PM CDTSevere Thunderstorm WarningLMKLogan27 min
Mar 23, 4:37 PM CDTSevere Thunderstorm WarningLMKCasey10 min
Mar 23, 4:39 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren36 min
Mar 23, 4:40 PM CDTSpecial Weather StatementLMKBarren50 min
Mar 23, 4:43 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Russell32 min
Mar 23, 5:01 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe29 min
Mar 23, 5:14 PM CDTSevere Thunderstorm WarningLMKAdair, Russell15 min
Mar 23, 5:26 PM CDTSevere Thunderstorm WarningLMKCumberland, Metcalfe, Monroe34 min
Mar 23, 5:30 PM CDTSevere Thunderstorm WarningLMKAllen, Monroe15 min
Mar 23, 5:45 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell37 min
Mar 23, 6:11 PM CDTSpecial Weather StatementLMKGrayson, Ohio34 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.